Alert archive / Texas / Wind Advisories in 2011
Wind Advisory 18, NWS Fort Worth, TX
NWS Fort Worth, TX issued this wind advisory at Oct 18, 2011, 9:16 AM CDT for 46 counties in Texas. It was in force for 10 hr.
The area
The counties it named.
The facts
- Issued
- Oct 18, 2011, 9:16 AM CDT (14:16 UTC)
- Expired
- Oct 18, 2011, 7:00 PM CDT
- In force
- 10 hr
- Issued by
- NWS Fort Worth, TX
All 46 counties
Anderson County, TX, Bell County, TX, Bosque County, TX, Collin County, TX, Comanche County, TX, Cooke County, TX, Coryell County, TX, Dallas County, TX, Delta County, TX, Denton County, TX, Eastland County, TX, Ellis County, TX, Erath County, TX, Falls County, TX, Fannin County, TX, Freestone County, TX, Grayson County, TX, Hamilton County, TX, Henderson County, TX, Hill County, TX, Hood County, TX, Hopkins County, TX, Hunt County, TX, Jack County, TX, Johnson County, TX, Kaufman County, TX, Lamar County, TX, Lampasas County, TX, Leon County, TX, Limestone County, TX, McLennan County, TX, Milam County, TX, Mills County, TX, Montague County, TX, Navarro County, TX, Palo Pinto County, TX, Parker County, TX, Rains County, TX, Robertson County, TX, Rockwall County, TX, Somervell County, TX, Stephens County, TX, Tarrant County, TX, Van Zandt County, TX, Wise County, TX, Young County, TX
The radar
The Dallas/Ft Worth radar (KFWS), 27 km from the middle of the area, began a volume at 14:22 UTC, the scan nearest the moment this went out.
Open the radar archive at this moment
The archived warnings, watches and discussions in force at that minute are drawn over the scan, this one among them.
The nearest sounding before it
Fort Worth, TX (KFWD), launched 12:00Z, 2.3 hours before the alert went out and 51 km from the middle of its area. This is the routine balloon launch nearest before it, the air the forecaster had in hand, not a measurement taken for the alert.
- Mixed-layer CAPE
- 0 J/kg
- Mixed-layer CIN
- No buoyant parcel
- Mixed-layer LCL
- 1538 m above ground
- 0-6 km bulk shear
- 33 kt
- 0-1 km storm-relative helicity
- -110 m²/s²
- 0-3 km storm-relative helicity
- 24 m²/s²
- Significant tornado parameter
- 0.0
- Supercell composite
- 0.0
The text
As transmitted, in the capitals the NWS used until 2016.
492 WWUS74 KFWD 181416 NPWFWD URGENT - WEATHER MESSAGE NATIONAL WEATHER SERVICE FORT WORTH TX 916 AM CDT TUE OCT 18 2011 ...A WIND ADVISORY IS IN EFFECT FOR ALL OF NORTH TEXAS TODAY... .STRONG WINDS BEHIND A COLD FRONT WILL AFFECT THE REGION TODAY. SUSTAINED WIND SPEEDS WILL BE 20 TO 30 MPH FOR MUCH OF THE DAY WITH GUSTS UP TO 40 MPH. TXZ091>095-100>107-115>123-129>135-141>148-156>162-174-175-190000- /O.NEW.KFWD.WI.Y.0018.111018T1416Z-111019T0000Z/ MONTAGUE-COOKE-GRAYSON-FANNIN-LAMAR-YOUNG-JACK-WISE-DENTON-COLLIN- HUNT-DELTA-HOPKINS-STEPHENS-PALO PINTO-PARKER-TARRANT-DALLAS- ROCKWALL-KAUFMAN-VAN ZANDT-RAINS-EASTLAND-ERATH-HOOD-SOMERVELL- JOHNSON-ELLIS-HENDERSON-COMANCHE-MILLS-HAMILTON-BOSQUE-HILL- NAVARRO-FREESTONE-ANDERSON-LAMPASAS-CORYELL-BELL-MCLENNAN-FALLS- LIMESTONE-LEON-MILAM-ROBERTSON- INCLUDING THE CITIES OF...BOWIE...NOCONA...GAINESVILLE... SHERMAN...DENISON...BONHAM...PARIS...GRAHAM...OLNEY...JACKSBORO... DECATUR...BRIDGEPORT...DENTON...LEWISVILLE...FLOWER MOUND... THE COLONY...PLANO...GREENVILLE...COMMERCE...COOPER... SULPHUR SPRINGS...BRECKENRIDGE...MINERAL WELLS...WEATHERFORD... BRIAR...FORT WORTH...ARLINGTON...DALLAS...ROCKWALL...TERRELL... KAUFMAN...FORNEY...WILLS POINT...CANTON...GRAND SALINE...VAN... EDGEWOOD...EMORY...POINT...EAST TAWAKONI...CISCO...EASTLAND... RANGER...GORMAN...STEPHENVILLE...DUBLIN...GRANBURY... OAK TRAIL SHORES...GLEN ROSE...CLEBURNE...BURLESON...WAXAHACHIE... ENNIS...MIDLOTHIAN...GLENN HEIGHTS...ATHENS...GUN BARREL CITY... COMANCHE...DE LEON...GOLDTHWAITE...HAMILTON...HICO...CLIFTON... MERIDIAN...VALLEY MILLS...HILLSBORO...CORSICANA...TEAGUE... FAIRFIELD...PALESTINE...LAMPASAS...COPPERAS COVE...GATESVILLE... KILLEEN...TEMPLE...FORT HOOD...WACO...MARLIN...MEXIA... GROESBECK...BUFFALO...CENTERVILLE...JEWETT...OAKWOOD...CAMERON... ROCKDALE...HEARNE...FRANKLIN...CALVERT 916 AM CDT TUE OCT 18 2011 ...WIND ADVISORY IN EFFECT UNTIL 7 PM CDT THIS EVENING... THE NATIONAL WEATHER SERVICE IN FORT WORTH HAS ISSUED A WIND ADVISORY...WHICH IS IN EFFECT UNTIL 7 PM CDT THIS EVENING. * EVENT...STRONG AND GUSTY NORTHWEST WINDS SUSTAINED AT 20 TO 30 MPH WITH GUSTS UP TO 40 MPH. * TIMING...THROUGH THE EVENING HOURS. * IMPACT...THE STRONG WINDS WILL KNOCK OVER LOOSE...LIGHTWEIGHT OBJECTS AND COULD MAKE DRIVING DIFFICULT IN HIGH PROFILE VEHICLES. THE STRONG WINDS COULD ALSO CAUSE POWER LINES TO ARC OR KNOCK THEM DOWN...POSSIBLY IGNITING GRASS FIRES. PRECAUTIONARY/PREPAREDNESS ACTIONS... A WIND ADVISORY MEANS THAT SUSTAINED WINDS OF AT LEAST 20 TO 30 MPH ARE EXPECTED. WINDS THIS STRONG CAN MAKE DRIVING DIFFICULT...ESPECIALLY FOR HIGH PROFILE VEHICLES. BOATERS SHOULD USE EXTRA CAUTION WHEN VENTURING ONTO AREA LAKES. RESIDENTS MAY WISH TO TAKE ACTION TO SECURE TRASH CANS...LAWN FURNITURE...AND OTHER LIGHTWEIGHT OUTDOOR OBJECTS THAT MAY BE BLOWN AROUND IN THE STRONG WINDS. && $$
1 follow-up statement
101 WWUS74 KFWD 182350 NPWFWD URGENT - WEATHER MESSAGE NATIONAL WEATHER SERVICE FORT WORTH TX 650 PM CDT TUE OCT 18 2011 ...THE WIND ADVISORY FOR ALL OF NORTH TEXAS EXPIRES AT 7 PM... .THE STRONG GUSTY WINDS THAT WE SAW TODAY ARE STARTING TO DECREASE AS SUNSET APPROACHES. A FEW GUSTS TO 30 MPH ARE POSSIBLE DURING THE THROUGH 8 PM...BUT A GENERAL DECREASE WILL CONTINUE...WITH NORTH WINDS OF 10 TO 20 MPH EXPECTED OVERNIGHT. TXZ091>095-100>107-115>123-129>135-141>148-156>162-174-175-190100- /O.EXP.KFWD.WI.Y.0018.000000T0000Z-111019T0000Z/ MONTAGUE-COOKE-GRAYSON-FANNIN-LAMAR-YOUNG-JACK-WISE-DENTON-COLLIN- HUNT-DELTA-HOPKINS-STEPHENS-PALO PINTO-PARKER-TARRANT-DALLAS- ROCKWALL-KAUFMAN-VAN ZANDT-RAINS-EASTLAND-ERATH-HOOD-SOMERVELL- JOHNSON-ELLIS-HENDERSON-COMANCHE-MILLS-HAMILTON-BOSQUE-HILL- NAVARRO-FREESTONE-ANDERSON-LAMPASAS-CORYELL-BELL-MCLENNAN-FALLS- LIMESTONE-LEON-MILAM-ROBERTSON- INCLUDING THE CITIES OF...BOWIE...NOCONA...GAINESVILLE... SHERMAN...DENISON...BONHAM...PARIS...GRAHAM...OLNEY...JACKSBORO... DECATUR...BRIDGEPORT...DENTON...LEWISVILLE...FLOWER MOUND... THE COLONY...PLANO...GREENVILLE...COMMERCE...COOPER... SULPHUR SPRINGS...BRECKENRIDGE...MINERAL WELLS...WEATHERFORD... BRIAR...FORT WORTH...ARLINGTON...DALLAS...ROCKWALL...TERRELL... KAUFMAN...FORNEY...WILLS POINT...CANTON...GRAND SALINE...VAN... EDGEWOOD...EMORY...POINT...EAST TAWAKONI...CISCO...EASTLAND... RANGER...GORMAN...STEPHENVILLE...DUBLIN...GRANBURY... OAK TRAIL SHORES...GLEN ROSE...CLEBURNE...BURLESON...WAXAHACHIE... ENNIS...MIDLOTHIAN...GLENN HEIGHTS...ATHENS...GUN BARREL CITY... COMANCHE...DE LEON...GOLDTHWAITE...HAMILTON...HICO...CLIFTON... MERIDIAN...VALLEY MILLS...HILLSBORO...CORSICANA...TEAGUE... FAIRFIELD...PALESTINE...LAMPASAS...COPPERAS COVE...GATESVILLE... KILLEEN...TEMPLE...FORT HOOD...WACO...MARLIN...MEXIA... GROESBECK...BUFFALO...CENTERVILLE...JEWETT...OAKWOOD...CAMERON... ROCKDALE...HEARNE...FRANKLIN...CALVERT 650 PM CDT TUE OCT 18 2011 ...WIND ADVISORY WILL EXPIRE AT 7 PM CDT THIS EVENING... THE NORTHERLY WINDS BEHIND THE COLD FRONT THAT MOVED THROUGH NORTH TEXAS LAST NIGHT GUSTED TO 40 MPH AT SOME SPOTS TODAY. THESE STRONG GUSTY WINDS ARE STARTING TO DECREASE AS SUNSET APPROACHES. A FEW GUSTS TO 30 MPH ARE LIKELY THROUGH 8 PM...BUT A GENERAL DECREASE IN WIND SPEEDS WILL CONTINUE. NORTH WINDS OF 10 TO 20 MPH ARE EXPECTED OVERNIGHT. $$
What forecasters said that day
The local office's own words before this wind advisory went out, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.
NWS Fort Worth, TX wrote its last area forecast discussion before this wind advisory went out at Oct 18, 6:15 AM CDT, 3 hours 1 minute earlier.
Area forecast discussion, Oct 18, 6:15 AM CDT, 3 hours 1 minute before
AREA FORECAST DISCUSSION NATIONAL WEATHER SERVICE FORT WORTH TX 615 AM CDT TUE OCT 18 2011 .AVIATION... MAIN ISSUE WILL BE WINDS TODAY AS THE SURFACE PRESSURE GRADIENT REMAINS FAIRLY TIGHT FOLLOWING THE PASSAGE OF LAST NIGHTS COLD FRONT. THE BOUNDARY HAS PUSHED WELL SOUTH OF THE FORECAST AREA THIS MORNING. ALL TERMINALS SHOULD EXPERIENCE SUSTAINED WINDS NEAR 20 KTS WITH GUSTS AROUND 30 THROUGH THE LATE AFTERNOON HOURS. WILL SEE SPEEDS DECREASE SOME THIS EVENING WITH DIRECTION REMAINING NORTHWESTERLY. MODELS WANT TO HOLD ON TO SOME LOW LEVEL MOISTURE INTO THE AFTERNOON AS LONGWAVE TROUGH DEEPENS BUT FEEL THAT IT WILL BE LIMITED IN NATURE...SO WILL CONTINUE WITH SCATTERED CLOUDS/VFR FORECASTS AREA-WIDE. 30 && .PREV DISCUSSION... /ISSUED 446 AM CDT TUE OCT 18 2011/ 08Z VAD WIND PROFILES DEPICTED A STRONG NORTHERLY LOW LEVEL JET OF 45 TO 50 KTS DESCENDING OVER NORTH TX BEHIND A COLD FRONT WHICH CLEARED ALL OF NORTH TX OVERNIGHT. EARLY MORNING WATER VAPOR IMAGERY DEPICTED A STRONG SHORTWAVE TROUGH IN PLACE OVER THE RED RIVER COUNTIES OF THE FORECAST AREA WITH ANOTHER TROUGH MOVING SOUTH OVER MT AND WY. TSTM ACTIVITY HAD ALREADY MOVED EAST OF THE FORECAST AREA AT THE TIME OF THIS DISCUSSION. TODAY THRU WEDNESDAY...THE PRIMARY WEATHER CONCERNS ARE WIND SPEEDS THIS AFTERNOON AND THEN FIRE WEATHER DANGER TODAY AND TOMORROW. TODAY...WINDS ARE EXPECTED TO BE STRONGEST TODAY DURING THE MORNING HRS AS INITIALLY SUNNY SKIES AID IN MIXING HIGHER MOMENTUM AIR WITHIN THE NORTHERLY LLJ DOWN TOWARDS THE SFC. THE PRESSURE GRADIENT ACROSS NORTH TX IS ACTUALLY EXPECTED TO RELAX THIS AFTERNOON AS THE SURFACE LOW ASSOCIATED WITH THE STRONG SHORTWAVE TROUGH OVER THE RED RIVER COUNTIES SHIFTS EAST TOWARDS THE SOUTHEASTERN CONUS. THE END RESULT IS EXPECTED TO BE WINDS APPROACHING WIND ADVISORY CRITERIA /SUSTAINED 25 MPH/ LATE THIS MORNING AND GRADUALLY DIMINISHING TO SUSTAINED AROUND 15 TO 20 MPH BY SUNSET. WITH THIS IN MIND WILL NOT BE ISSUING A WIND ADVISORY WITH THE 4 AM FORECAST PACKAGE AS CONFIDENCE IN MOST AREAS HOLDING SUSTAINED WINDS AT 25 MPH OR GREATER FOR A FEW HOURS IS TOO LOW AT THIS TIME. WILL TAKE A LOOK AT 12Z UPPER AIR DATA AND MONITOR HOW FAST THE SFC LOW MOVES EAST TO SEE IF CONFIDENCE IN THE STRENGTH OF NORTHERLY WINDS CHANGES THIS MORNING. MAY ISSUE A WIND ADVISORY LATER ON THIS MORNING IF NEW DATA CHANGES CONFIDENCE SUBSTANTIALLY. FIRE WEATHER DANGER IS EXPECTED TO BE HIGH ACROSS ALL OF NORTH TX THIS AFTERNOON AS WINDS SHOULD EASILY PICK UP TO 20 MPH BY THE MID MORNING HRS WHILE AFTERNOON RH VALUES DIP INTO THE UPPER 20S TO LOWER 30S AS COOL AND DRY AIR MOVES INTO PLACE. WILL LEAVE THE CURRENT RED FLAG WARNING IN PLACE AS IS. THE CURRENT WARNING SEEMS TO HIGHLIGHT THOSE AREAS WHICH HAVE NOT BENEFITED FROM RECENT HEAVY RAINFALLS...SO THESE AREAS ARE THE MOST LIKELY TO HAVE VERY DRY VEGETATION WHICH WILL READILY BURN AND AID IN THE SPREAD OF WILDFIRES. THIS INCLUDES AREAS GENERALLY ALONG AND EAST OF INTERSTATE 35 AND 35E IN THE METROPLEX. REGARDLESS...ALL OF NORTH TX WILL BE EXPERIENCING THE SAME GENERAL WEATHER THIS AFTERNOON...SO FIRE DANGER WILL REMAIN HIGH EVEN IN THOSE AREAS THAT HAVE BENEFITED FROM RECENT HEAVY RAINS. RELATIVELY COOL TEMPERATURES THIS AFTERNOON...THE MID TO UPPER 60S...WILL TEND TO DAMPEN EXTREME FIRE DANGER/BEHAVIOR TODAY. COOLER TEMPERATURES MEANS COOLER FUELS/VEGETATION WHICH CAN LIMIT THE SPREAD OF WILDFIRES AS EMBERS BLOWN DOWNSTREAM WILL HAVE TO EXPEND MORE ENERGY BRINGING NEW FUELS UP TO A TEMPERATURE THAT WILL BURN. WITH REGARDS TO TEMPERATURES TODAY DID GO A COUPLE OF DEGREES BELOW GUIDANCE WITH THE EXPECTATION OF SOME CLOUD COVER MOVING INTO THE AREA THIS AFTERNOON. THESE CLOUDS ARE EXPECTED TO BE ASSOCIATED WITH THE PASSAGE OF THE STRONG MT/WY TROUGH WHICH IS EXPECTED TO MOVE THRU THE AREA LATE THIS AFTERNOON. THIS TROUGH IS EXPECTED TO SPREAD STRONG LARGE SCALE FORCING FOR ASCENT OVER NORTH TX. IF THERE WERE ANY MOISTURE IN PLACE THIS WOULD LIKELY SUPPORT WIDESPREAD PRECIPITATION OVER MUCH OF THE CWA AS MODELS ARE ADVERTISING H500 HEIGHT FALLS ON THE ORDER OF 6 TO 8 DM WITH THIS TROUGH. IN THE ABSENCE OF SUBSTANTIAL MOISTURE...THINK THAT WE WILL TEND TO JUST SEE SOME CLOUDS DEVELOP UPSTREAM AND MOVE INTO THE AREA THIS AFTERNOON. CLOUDS WILL PROBABLY ONLY BE SCATTERED TO BROKEN AT TIMES DUE TO A DRY AIR MASS BEHIND THE FRONT...HOWEVER ANY INTERRUPTION OF SUNLIGHT TODAY WILL LIKELY HOLD TEMPERATURES A COUPLE OF DEGREES BELOW GUIDANCE. TOMORROW...WITH THE STRONG SECONDARY TROUGH EXITING THE REGION TONIGHT SHOULD SEE CLEAR/SUNNY SKIES AND SLIGHTLY WARMER TEMPERATURES ACROSS NORTH TX FOR WEDNESDAY. THIS WILL DRIVE AFTERNOON RH VALUES DOWN 5 TO 10 PERCENT FROM TODAY WHICH WILL SUPPORT ANOTHER DAY OF HIGH FIRE WEATHER DANGER ACROSS NORTH TX. FIRE DANGER IS EXPECTED TO BE LIMITED ON WEDNESDAY BY WEAKER WINDS AS SUSTAINED WINDS ARE EXPECTED TO REMAIN IN THE 15 TO 20 MPH RANGE WEDNESDAY AFTERNOON. MODELS SEEM TO HAVE MUCH STRONGER WINDS THAN THE SURFACE PRESSURE GRADIENT WOULD SUPPORT ON WEDNESDAY...SO THESE STRONGER WINDS ARE LIKELY THE RESULT OF DEEP LOW LEVEL MIXING TUESDAY AFTERNOON WITH VERY DRY AIR IN PLACE AND SUNNY SKIES ALL DAY. WILL NOT ISSUE A FIRE WEATHER WATCH OR WARNING AT THIS TIME AS CONFIDENCE IN STRONGER WINDS IS LOW DUE TO A LACKLUSTER PRESSURE GRADIENT IN PLACE OVER NORTH TX. THURSDAY THRU SUNDAY...SURFACE RIDGE STILL LOOKS ON TRACK TO MOVE OVER NORTH TX WEDNESDAY NIGHT BRINGING LIGHT WINDS TO MUCH OF THE CWA. THIS WILL LIKELY RESULT IN THE COLDEST LOW TEMPERATURES OF THE WEEK WITH AN IDEAL RADIATIONAL COOLING ENVIRONMENT IN PLACE. LOWS ARE EXPECTED TO BE COOLEST NORTHEAST OF THE METROPLEX WHERE WINDS WILL BE LIGHT OR CALM MOST OF THE NIGHT. THESE LOCATIONS WILL LIKELY SEE TEMPERATURES FALL INTO THE MID 30S WHICH BRINGS SOME POTENTIAL FOR FROST INTO THE FORECAST...ESPECIALLY FOR LOW LYING...RURAL LOCATIONS. WITH THE SFC RIDGE OFF TO THE EAST ON THURSDAY A RETURN TO SOUTHERLY FLOW WILL MEAN A WARM UP BACK TOWARDS SEASONAL NORMALS HEADED INTO THE WEEKEND. A WEAK SHORTWAVE TROUGH IS EXPECTED TO SINK SOUTHEAST OVER THE RED RIVER THURSDAY AFTERNOON. WITH ONLY 12 HRS OR SO OF SOUTHERLY FLOW AHEAD OF THIS FEATURE THERE IS INSUFFICIENT TIME FOR MOISTURE TO ADVECT INTO THE REGION...AND THEREFORE EXPECT THIS TROUGH TO PASS THRU WITHOUT ANY ASSOCIATED PRECIPITATION. SOUTHERLY FLOW LOOKS TO CONTINUE HEADED INTO THE WEEKEND AS ANOTHER...STRONGER...TROUGH APPROACHES THE REGION. EXPECT SOME SUBSTANTIAL LOW LEVEL MOISTURE TO RETURN TO NORTH TX SATURDAY MORNING AS GUIDANCE IS NOW HINTING AT A STRATUS DECK ACCOMPANYING THIS RETURN OF MOISTURE. ASSUMING MOISTURE IS IN PLACE EXPECT THAT ISOLATED TO SCATTERED TSTM ACTIVITY WILL BE POSSIBLE AS THE TROUGH SPREADS FORCING OVER THE REGION. MAINTAINED THE BROAD BRUSHED 20 POPS FROM SATURDAY AFTERNOON THRU SUNDAY AFTERNOON AT THIS TIME DUE TO UNCERTAINTY ON THE ARRIVAL OF THIS TROUGH. POPS WILL BE REFINED AS NEXT WEEKEND APPROACHES AND CONFIDENCE INCREASES IN THE TIMING OF THIS TROUGH AND ANY ASSOCIATED FRONT. BEYOND THE VALID FORECAST PERIOD...LONGER RANGE GUIDANCE IS HINTING AT A VERY STRONG UPPER LEVEL TROUGH MOVING INTO THE SOUTHERN PLAINS FOR THE MIDDLE OF NEXT WEEK. GUIDANCE IS NOTORIOUSLY INCONSISTENT 10 DAYS OUT IN THE FORECAST...HOWEVER DUE TO THE STRENGTH ADVERTISED BY THE 18/00Z ECMWF...THIS SYSTEM BEARS WATCHING CLOSELY IN THE COMING DAYS. CAVANAUGH && .PRELIMINARY POINT TEMPS/POPS... DALLAS-FT. WORTH, TX 64 45 67 45 70 / 0 0 0 0 5 WACO, TX 68 45 69 40 73 / 0 0 0 0 5 PARIS, TX 63 39 62 36 65 / 0 0 0 0 10 DENTON, TX 66 42 66 38 69 / 0 0 0 0 10 MCKINNEY, TX 64 42 65 35 68 / 0 0 0 0 10 DALLAS, TX 65 47 66 45 70 / 0 0 0 0 10 TERRELL, TX 64 44 65 39 70 / 0 0 0 0 10 CORSICANA, TX 66 44 67 43 72 / 0 0 0 0 5 TEMPLE, TX 69 44 71 41 74 / 0 0 0 0 5 MINERAL WELLS, TX 65 42 68 40 71 / 0 0 0 0 5 && .FWD WATCHES/WARNINGS/ADVISORIES... RED FLAG WARNING FROM 1 PM THIS AFTERNOON TO 7 PM CDT THIS EVENING FOR TXZ094-095-105>107-120>123-134-135-146>148-160>162- 174-175. && 30/69
Hazardous weather outlook, Oct 18, 4:36 AM CDT, 4 hours 40 minutes before
HAZARDOUS WEATHER OUTLOOK NATIONAL WEATHER SERVICE FORT WORTH TX 436 AM CDT TUE OCT 18 2011 TXZ091>095-100>107-115>123-129>135-141>148-156>162-174-175-190945- MONTAGUE-COOKE-GRAYSON-FANNIN-LAMAR-YOUNG-JACK-WISE-DENTON-COLLIN- HUNT-DELTA-HOPKINS-STEPHENS-PALO PINTO-PARKER-TARRANT-DALLAS- ROCKWALL-KAUFMAN-VAN ZANDT-RAINS-EASTLAND-ERATH-HOOD-SOMERVELL- JOHNSON-ELLIS-HENDERSON-COMANCHE-MILLS-HAMILTON-BOSQUE-HILL-NAVARRO- FREESTONE-ANDERSON-LAMPASAS-CORYELL-BELL-MCLENNAN-FALLS-LIMESTONE- LEON-MILAM-ROBERTSON- 436 AM CDT TUE OCT 18 2011 THIS HAZARDOUS WEATHER OUTLOOK IS FOR NORTH TEXAS. .DAY ONE...TODAY AND TONIGHT. LOW AFTERNOON RELATIVE HUMIDITY VALUES AND NORTH WINDS OF 15 TO 25 MPH WITH WIND GUSTS UP TO 40 MPH WILL CREATE HIGH FIRE DANGER ACROSS THE AREA TODAY. A RED FLAG WARNING REMAINS IN EFFECT FOR LOCATIONS ALONG AND EAST OF A LINE FROM BONHAM TO WAXAHACHIE TO CAMERON FOR THIS AFTERNOON. .DAYS TWO THROUGH SEVEN...WEDNESDAY THROUGH MONDAY. ELEVATED FIRE WEATHER CONDITIONS ARE POSSIBLE AGAIN ON WEDNESDAY ACROSS A GOOD PORTION OF NORTH TEXAS. PATCHY FROST WILL BE POSSIBLE THURSDAY MORNING IN THE AREA ROUGHLY NORTH OF INTERSTATE 20 AND ALONG AND EAST OF INTERSTATE 35 AND 35E WHERE TEMPERATURES ARE FORECAST TO FALL INTO THE MID AND UPPER 30S. .SPOTTER INFORMATION STATEMENT... SPOTTER ACTIVATION IS NOT EXPECTED AT THIS TIME.
The office that day
Everything else NWS Fort Worth, TX issued on the same UTC day.
| Issued | Product | Office | Counties | Lasted |
|---|---|---|---|---|
| Oct 17, 7:25 PM CDT | Special Weather Statement | FWD | Jack, Montague | 35 min |
| Oct 17, 7:36 PM CDT | Severe Thunderstorm Warning | FWD | Cooke, Montague | 41 min |
| Oct 17, 8:01 PM CDT | Special Weather Statement | FWD | Wise | 29 min |
| Oct 17, 8:30 PM CDT | Severe Thunderstorm Warning | FWD | Denton | 41 min |
| Oct 17, 8:52 PM CDT | Special Weather Statement | FWD | Parker, Tarrant | 23 min |
| Oct 17, 8:54 PM CDT | Special Weather Statement | FWD | Collin | 21 min |
| Oct 17, 9:09 PM CDT | Severe Thunderstorm Warning | FWD | Dallas, Ellis, Johnson, Tarrant | 66 min |
| Oct 17, 9:18 PM CDT | Special Weather Statement | FWD | Collin, Fannin | 27 min |
| Oct 17, 9:36 PM CDT | Special Weather Statement | FWD | Wise | 24 min |
| Oct 17, 10:01 PM CDT | Severe Thunderstorm Warning | FWD | Jack, Palo Pinto, Parker, Wise | 44 min |
| Oct 17, 11:01 PM CDT | Special Weather Statement | FWD | Tarrant | 29 min |
| Oct 17, 11:18 PM CDT | Special Weather Statement | FWD | Dallas, Tarrant | 27 min |
| Oct 17, 11:47 PM CDT | Special Weather Statement | FWD | Dallas | 28 min |
| Oct 18, 12:30 AM CDT | Special Weather Statement | FWD | Henderson | 30 min |
| Oct 18, 12:58 AM CDT | Special Weather Statement | FWD | Henderson, Navarro | 32 min |
| Oct 18, 1:43 AM CDT | Special Weather Statement | FWD | Henderson | 32 min |
Nearby
Sources
The product and its follow-ups from the Iowa Environmental Mesonet's archive of National Weather Service and Storm Prediction Center text; the sounding from the Mesonet's radiosonde archive; radar from the NEXRAD Level II archive.